# SDR KCSA091033

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,956 hours, 24,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FLOORBEAM WEB CORRODED AT STA 2200 RBL 25 TO RBL 32.
